RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2017, том 6(24), выпуск 2, страницы 57–80 (Mi pa217)  

Orlicz spaces of differential forms on Riemannian manifolds: duality and cohomology

Ya. A. Kopylovab

a Novosibirsk State University, 2, Pirogova st., Novosibirsk 630090, Russia
b Sobolev Institute of Mathematics, 4, Akad. Koptyuga st., Novosibirsk 630090, Russia

Аннотация: We consider Orlicz spaces of differential forms on a Riemannian manifold. A Riesz-type theorem about the functionals on Orlicz spaces of forms is proved and other duality theorems are obtained therefrom. We also extend the results on the Hölder-Poincaré duality for reduced $L_{q,p}$-cohomology by Gol'dshtein and Troyanov to $L_{\Phi_I,\Phi_{II}}$-cohomology, where $\Phi_I$ and $\Phi_{II}$ are $N$-functions of class $\Delta_2\cap\nabla_2$.

Ключевые слова: Riemannian manifold, differential form, exterior differential, Orlicz space, Orlicz cohomology.

DOI: https://doi.org/10.15393/j3.art.2017.3850

Полный текст: PDF файл (449 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.98, 514.745.4
MSC: 58A12, 46E30
Поступила в редакцию: 12.05.2017
Исправленный вариант: 06.10.2017
Язык публикации: английский

Образец цитирования: Ya. A. Kopylov, “Orlicz spaces of differential forms on Riemannian manifolds: duality and cohomology”, Пробл. анал. Issues Anal., 6(24):2 (2017), 57–80

Цитирование в формате AMSBIB
\RBibitem{Kop17}
\by Ya.~A.~Kopylov
\paper Orlicz spaces of differential forms on Riemannian manifolds: duality and cohomology
\jour Пробл. анал. Issues Anal.
\yr 2017
\vol 6(24)
\issue 2
\pages 57--80
\mathnet{http://mi.mathnet.ru/pa217}
\crossref{https://doi.org/10.15393/j3.art.2017.3850}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419271800004}
\elib{http://elibrary.ru/item.asp?id=32286869}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa217
  • http://mi.mathnet.ru/rus/pa/v24/i2/p57

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:47
    Полный текст:9
    Литература:7

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019